m+Medelevator.RU
← Поиск публикаций
Molecular and clinical oncology · 2021

Capecitabine-induced hand-foot syndrome does not emerge in the complex regional pain syndrome-affected limb: A case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Inoue Reo, Abe Hiroaki, Konishi Mitsuru, Tsuchida Rikuhei, Edamura Tatsuma, Sumitani Masahiko

Аннотация

Hand-foot syndrome (HFS) is a frequent adverse effect of various anti-tumour drugs, such as capecitabine, that affects their dose-limiting toxicity. The mechanism of HFS remains unknown and there are currently no effective strategies to treat HFS, except for cessation. The current study presented a female case where one hand, affected by brachial plexus infiltration due to the subclavian lymph node metastasis of breast cancer, exhibited not only pain and partial motor paralysis but also anhidrosis, oedema and skin colour changes. The patient met the diagnostic criteria for complex regional pain syndrome (CRPS). After treatment with capecitabine, their anhidrosis hand completely prevented HFS. The other hand and both feet demonstrated typical symptoms of HFS, which improved consequent to capecitabine cessation. The CRPS-affected hand remained normal. Considering the limited presentation of HFS concomitant with anhidrosis, the exocrine release of condensed capecitabine through sweat glands might be a promising mechanism of HFS induction.